MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCOLADE? MRI DR; Implantable Pulse Generator, Pacemaker (Non-Crt)

BOSTON SCIENTIFIC CORPORATION ACCOLADE? MRI DR; Implantable Pulse Generator, Pacemaker (Non-Crt)
Model Number L311
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker was explanted due to an unspecified reason.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
ACCOLADE? MRI DR
Common Device Name
Implantable Pulse Generator, Pacemaker (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50934997
Report Number2124215-2026-51721
Device Sequence Number15850366
Product Code LWP
UDI-Device Identifier00802526559228
UDI-Public(01)00802526559228(17)191113
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/13/2019
Device Model NumberL311
Device Catalogue NumberL311
Device Lot Number327530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured11/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age89 YR
Patient SexMale